MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG

SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG
Model Number 101144
Medical Device Problem Codes High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated for inadequate pain relief.An impedance check revealed high impedance.A revision procedure was performed and the evoke closed loop stimulator (cls) was replaced and therapy restored.The patient reported falling multiple times prior to the reported event.The evoke scs system did not cause or contribute to the patient¿s fall.

Brand Name
EVOKE CLOSED LOOP STIMULATOR (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key23615836
Report Number3016111136-2025-00201
Device Sequence Number9051447
Product Code LGW
UDI-Device Identifier09352307001565
UDI-Public09352307001565
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2025
Report Date (Section F) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2025
Device Model Number101144
Device Catalogue Number3002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/27/2025
Event Location Hospital
Date Report to Manufacturer10/27/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2025
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale